Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 197, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2010, 2:45 PM EDT for Marion County, Georgia. It was in force for 30 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2010, 2:45 PM EDT (18:45 UTC)
- Expired
- Jun 27, 2010, 3:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Marion County, GA
The radar
The Robins AFB radar (KJGX), 110 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 2:47 PM EDT | TSTM WND DMG | 8 N Buena Vista, GA | MARION COUNTY SHERIFF REPORTS A STRETCH OF US-41 WITH 3-4 DOWNED TREES AND MANY DOWNED LIMBS ABOUT 8-9 MILES NORTH OF BUENA VISTA THAT HAS BEEN CLEARED AND IS OPEN. |
| Jun 27, 2:50 PM EDT | TSTM WND DMG | 3 N Buena Vista, GA | MARION COUNTY 911 REPORTED A DOWNED TREE ON A COUNTY ROAD. |
| Jun 27, 2:52 PM EDT | TSTM WND DMG | 1 W Buena Vista, GA | MARION COUNTY 911 REPORTED A DOWNED TREE 1 MILE WEST OF BUENA VISTA ON HIGHWAY 137. THE TREE HAS SINCE BEEN CLEARED AND THE ROAD IS OPEN. |
| Jun 27, 2:52 PM EDT | TSTM WND DMG | 7 N Buena Vista, GA | MARION COUNTY 911 REPORTED A DOWNED TREE ON A COUNTY ROAD. THE TREE HAS SINCE BEEN CLEARED AND THE ROAD OPENED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1202 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
731
WUUS52 KFFC 271845
SVRFFC
GAC197-271915-
/O.NEW.KFFC.SV.W.0197.100627T1845Z-100627T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT SUN JUN 27 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MARION COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 315 PM EDT
* AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR BUENA
VISTA...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FIVE
POINTS...TAZEWELL...DOYLE...CEDAR CREEK AND PUTNAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3232 8465 3249 8458 3246 8440 3243 8440
3242 8439 3241 8438 3231 8439 3231 8441
3229 8440 3223 8441
TIME...MOT...LOC 1846Z 288DEG 13KT 3237 8451
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 10:46 AM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jun 27, 10:46 AM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1046 AM EDT SUN JUN 27 2010 .UPDATE... WEAK BOUNDARY STILL SITUATED ACROSS NORTH GEORGIA AS WEAKENING UPPER LEVEL RIDGE MAINTAINS CONTROL OF THE REGION. EXPECT ENHANCED DIURNAL CONVECTION...SIMILAR TO YESTERDAY...TRIGGERED BY VORT MAX AND BOUNDARY. CHANCE POPS STILL APPROPRIATE...WITH GREATER POPS ALONG THE EAST AND SOUTH OF THE CWA. NO CHANGES IN THE FORECAST ARE EXPECTED AT THIS TIME. 31 && .PREV DISCUSSION... /ISSUED 524 AM EDT SUN JUN 27 2010/ SHORT TERM /TODAY THROUGH TUESDAY/... UPPER LEVEL RIDGE ACROSS THE SOUTHEAST CONTINUES TO WEAKEN TO 588DM. NEXT TROUGH FORECAST TO AFFECT GEORGIA IS SWEEPING ACROSS THE NORTHERN PLAINS WITH THE FRONTAL BOUNDARY ACROSS THE GREAT LAKES REGION STRETCHING INTO OKLAHOMA. CURRENT SURFACE BOUNDARY CONTINUES TO MEANDER ACROSS CENTRAL GEORGIA. THIS...IN ADDITION TO A VORT MAX FORECAST TO MOVE ACROSS CENTRAL GEORGIA SUNDAY AFTERNOON...WILL AGAIN ENHANCE CONVECTION ACROSS THE CWA. CAPE VALUES ARE FORECAST TO BE NEAR 2500 J/KG DURING THE DAY WITH SHEAR VALUES REMAINING MINIMAL. ISOLATED SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SUNDAY...WITH THE MAIN THREATS BEING DAMAGING WINDS AND FREQUENT LIGHTNING. WILL AGAIN SEE A SIMILAR SITUATION ON MONDAY...EXCEPT THE BOUNDARY IS FORECAST TO WEAKEN SOMEWHAT. PREVIOUSLY MENTIONED TROUGH CONTINUES TO PUSH EASTWARD BY MONDAY NIGHT WITH THE CENTER OF THE UPPER LEVEL LOW IN SOUTHERN CANADA...JUST NORTH OF THE GREAT LAKES REGION. THIS SYSTEM WILL HELP TO KEEP THE SLIGHT CHANCE OF THUNDERSTORMS IN THE FORECAST OVERNIGHT MONDAY AS THE NEXT FRONT APPROACHES THE STATE. THIS FRONT IS FORECAST TO MOVE INTO NORTH GEORGIA BY TUESDAY. AND THIS SYSTEM WILL AGAIN HELP TO INCREASE OUR TYPICAL DIURNALLY DRIVEN POPS. MAV DID WELL WITH HIGH TEMPS ON SATURDAY AND GENERALLY USED MAV TEMPS IN THE SHORT TERM WITH SOME ADJUSTMENTS DOWNWARD TO THE HIGH TEMPERATURES FOR SUNDAY. TEMPERATURES ARE FORECAST TO REMAIN ABOVE NORMAL THROUGH THE SHORT TERM. LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... FRONT WILL REMAIN SITUATED ACROSS NORTH GEORGIA TUESDAY NIGHT AS THE UPPER LEVEL LOW ACROSS SOUTHERN CANADA SLOWLY PUSHES EASTWARD. ECMWF/GFS DIVERGE IN AGREEMENT AFTER THIS. ECMWF PUSHES THE FRONT THROUGH THE CWA BY THURSDAY AFTERNOON...HOWEVER THE GFS IS SLOWER AND STALLS IT OVER CENTRAL GEORGIA DUE TO A DISTURBANCE THE GFS BREAKS OFF OF T.S. ALEX AND MOVES INTO THE FLORIDA PANHANDLE. THIS LOW INTERACTS WITH THE FRONT AND THE SYSTEM MOVES INTO THE ATLANTIC ON FRIDAY. GFS INDICATES T.S. ALEX AFFECTING THE LOUISIANA COAST LINE FRIDAY AND PUMPING INCREASED GULF MOISTURE ACROSS THE CWA THROUGH SATURDAY. AT THIS POINT...TEND TO AGREE MORE WITH THE ECMWF WHICH DOES NOT INDICATE MOISTURE FROM ALEX IMPACTING OUR CWA AND INSTEAD BRINGS DRIER AIR BEHIND THE FRONT...BUILDS THE HIGH INTO THE SOUTHEAST AND RETURNS TEMPS TO NEAR NORMAL. THIS SOLUTION IS MORE IN LINE WITH THE NHC. REFER TO THE NHC FOR THE LATEST FORECAST ON ALEX. BASED ON LEANING TOWARDS THE ECMWF...HAVE LOWERED MEX POPS THURSDAY THROUGH SATURDAY. MEX GUIDANCE HIGH TEMPS SEEM TOO LOW THURSDAY THROUGH SATURDAY...THUS HAVE HAD TO ADJUST THEM UP. LOW TEMPS SEEMED REASONABLE AND KEPT NEAR GUIDANCE. AVIATION... LATEST SURFACE ANALYSIS SHOWS A WEAK SURFACE TROUGH ACROSS CENTRAL GA... JUST NORTH OF A CSG TO AGS LINE. MODELS SHOW THE UPPER RIDGE BREAKING DOWN EVEN MORE TODAY AS A SERIES OF WEAK DISTURBANCES TRAVERSE THE STATE. THEREFORE...EXPECT ANOTHER ROUND OF SCATTERED AFTERNOON-EVENING TSTMS TO DEVELOP...AND WITH ADDED UPPER SUPPORT... EXPECT THE ATLANTA AREA AIRPORTS TO HAVE A SLIGHTLY GREATER CHANCE OF BEING EFFECTED BY A TSTM THAN ACTUALLY OCCURRED ON SATURDAY. THEREFORE...FOR ATL...WILL PLAY IT SAFE AND SHOW CB BY 18Z... THEN A TEMPO TSTM GROUP FROM 20-24Z. EXPECT BKN040CB AND GUSTS TO 25KTS WITH TSTMS... OTHERWISE SCT050-060 SHOULD PREVAIL TODAY. THE TSTM THREAT AT ATL SHOULD GREATLY DIMINISH BY 03Z THIS EVENING. WINDS TODAY WILL BE MAINLY FROM THE WEST AROUND 7-9KTS... THEN BECOMING MORE SW OVERNIGHT AT 3-5KTS. EXPECT A SIMILAR PATTERN ON MONDAY... WITH CONVECTION PROBABLY FIRING EVEN EARLIER MONDAY AS AN UPPER TROUGH APPROACHES MONDAY MORNING. /39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 96 72 93 72 94 / 40 20 40 20 50 ATLANTA 93 73 91 73 91 / 30 20 40 20 50 BLAIRSVILLE 87 68 87 66 85 / 30 20 50 30 50 CARTERSVILLE 93 70 92 69 92 / 30 20 50 30 50 COLUMBUS 96 73 94 74 94 / 50 20 40 20 40 GAINESVILLE 93 72 90 72 91 / 40 20 50 20 50 MACON 96 74 93 72 95 / 50 30 40 20 50 ROME 94 72 92 70 92 / 30 20 50 30 50 PEACHTREE CITY 93 70 91 70 91 / 30 20 40 20 50 VIDALIA 96 75 93 75 94 / 50 30 40 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 27, 4:21 AM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 421 AM EDT SUN JUN 27 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281230- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 421 AM EDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING. ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK SURFACE TROUGH OF LOW PRESSURE WILL REMAIN PARKED ACROSS CENTRAL GEORGIA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE STRONG DAMAGING WINDS...CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN. .DISCUSSION... A SURFACE TROUGH OF LOW PRESSURE ACROSS CENTRAL GEORGIA WILL HELP PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON AND EVENING HOURS. CAPES WILL INCREASE TO AROUND 2500 THIS AFTERNOON WHILE LIFTED INDEX VALUES DECREASE TO AROUND -4. THIS WILL BE SUFFICIENT FOR A FEW THUNDERSTORMS TO BECOME STRONG...AND POSSIBLY SEVERE. THE GREATER THUNDERSTORM THREAT WILL OCCUR BETWEEN 2 PM AND 10 PM TODAY. THE CONVECTION SHOULD GRADUALLY DISSIPATE BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF AFTERNOON THUNDERSTORMS MONDAY THROUGH THURSDAY... AND A SLIGHT CHANCE FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 27, 1:24 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 124 PM EDT SUN JUN 27 2010 GAZ078-089-271815- 124 PM EDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN MUSCOGEE AND HARRIS COUNTIES UNTIL 215 PM EDT... AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LAUREL HILLS...MOVING EAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS MUSCOGEE AND HARRIS COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAUREL HILLS...GREEN ISLAND HILLS...AVONDALE...BENNING PARK...COLUMBUS...ROSE HILL...BIBB CITY...HIGHLAND PARK...COLUMBUS METROPOLITAN AIRPORT...SAINT MARYS HILLS...FORTSON...EDGEWOOD...KENWOOD...VISTA TERRACE AND UPATOI. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 27, 1:36 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 136 PM EDT SUN JUN 27 2010 GAZ104-271815- 136 PM EDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN SUMTER COUNTY UNTIL 215 PM EDT... AT 133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MADDOX...MOVING EAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS SUMTER COUNTY THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CROXTON CROSSROADS...AMERICUS...MADDOX...MADDOX... SUMTER...LAMAR...HUNTINGTON...LESLIE AND DESOTO. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 27, 2:08 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 208 PM EDT SUN JUN 27 2010 GAZ079-089>091-271900- 208 PM EDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN CHATTAHOOCHEE...MARION...MUSCOGEE AND TALBOT COUNTIES UNTIL 300 PM EDT... AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER UPATOI...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CHATTAHOOCHEE...MARION...MUSCOGEE AND TALBOT COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CUSSETA...VISTA TERRACE...BENNING HILLS...BATTLE PARK...CUSTER ROAD TERRACE...SAND HILL...UPATOI...NORTH FORT BENNING...MIDLAND...EELBECK/WEST FORT BENNING...CHRISTOPHER...MANTA...BOX SPRINGS...JUNIPER AND MARION ESTATES. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 27, 2:36 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 236 PM EDT SUN JUN 27 2010 GAZ103-271915- 236 PM EDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WEBSTER COUNTY UNTIL 315 PM EDT... AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PRESTON THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WEBSTER COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE KIMBROUGH...SEMINOLE...DUMAS...CENTERPOINT...PRESTON AND CHURCH HILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs, Wilkinson | 52 min |
| Jun 26, 10:17 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Johnson, Laurens, Washington, Wilkinson | 43 min |
| Jun 27, 1:33 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 42 min |
| Jun 27, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 40 min |
| Jun 27, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Pulaski | 28 min |
| Jun 27, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 43 min |
| Jun 27, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 46 min |
| Jun 27, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 38 min |
| Jun 27, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Treutlen, Wheeler | 49 min |
| Jun 27, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 22 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.